MAUDE Adverse Event Report: SYNTHES GMBH POWER MODULE FOR TRAUMA RECON SYSTEM; BATTERY, REPLACEMENT, RECHARGEABLE

SYNTHES GMBH POWER MODULE FOR TRAUMA RECON SYSTEM; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 05.001.202
Medical Device Problem Codes Leak/Splash (1354); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the power module device had a liquid leak.It was noted in the service order that the device did not work.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: section 10: general condition & lever function section 20: marking & labeling section 30: check for external cleanness and foils of liquid damage section 70: information button & self-test section 80: charging and checking of power module in charger ubc ii section 140: check liquid indicator during the service evaluation the following failures were identified: visual : deformed/bent - handle/lever visual : cosmetic damage - worn etch functional : will not charge functional : leak - liquid functional : loose - handle/lever functional : led warning light indicator error - service labeling : illegible etch conclusion: failure reported is confirmed root cause: user error.

Brand Name
POWER MODULE FOR TRAUMA RECON SYSTEM
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 04436
SZ   04436
9083863534
MDR Report Key25377119
Report Number8030965-2026-05108
Device Sequence Number10552011
Product Code MOQ
UDI-Device Identifier07611819977822
UDI-Public(01)07611819977822
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown